- -

Limit orders and multilinear forms on l(p) spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Limit orders and multilinear forms on l(p) spaces

Show full item record

Carando, D.; Dimant, V.; Sevilla Peris, P. (2006). Limit orders and multilinear forms on l(p) spaces. Publications of the Research Institute for Mathematical Sciences. 42(2):507-522. http://hdl.handle.net/10251/166258

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/166258

Files in this item

Item Metadata

Title: Limit orders and multilinear forms on l(p) spaces
Author: Carando, Daniel Dimant, Veronica Sevilla Peris, Pablo
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] Since the concept of limit order is a useful tool to study operator ideals, we propose an analogous definition for ideals of multilinear forms. From the limit orders of some special ideals (of nuclear, integral, ...[+]
Subjects: Ideals of multilinear mappings , Limit orders
Copyrigths: Reserva de todos los derechos
Source:
Publications of the Research Institute for Mathematical Sciences. (issn: 0034-5318 )
Publisher:
European Mathematical Society Publishing House
Publisher version: https://www.kurims.kyoto-u.ac.jp/~prims/
Project ID:
Ministerio de Ciencia y Tenología/BFM2002-01423
GV/GV-GRUPOS04/45
Thanks:
The third author was supported by the MCYT and FEDER Project BFM2002-01423 and grant GV-GRUPOS04/45
Type: Artículo

recommendations

 

This item appears in the following Collection(s)

Show full item record